Nonholonomic control systems: from steering to stabilization with sinuoids

From Murray Wiki
Jump to navigationJump to search

Andrew R. Teel, Richard M. Murray, Gregory C. Walsh
International Journal of Control 62(4):849-870

In this paper we present a control law for globally asymptotically stabilizing a class of controllable nonlinear systems without drift. The control law converts into closed loop feedback earlier strategies for open loop steering of nonholonomic systems using sinusoids at integrally related frequencies. The global result is obtained by introducing saturation functions. Simulation results for stabilizing a simple kinematic model of an automobile are included.